Skip to main content
×
×
Home
  • Print publication year: 2010
  • Online publication date: October 2010

Combinatorial properties of permutation tableaux

Recommend this book

Email your librarian or administrator to recommend adding this book to your organisation's collection.

Permutation Patterns
  • Online ISBN: 9780511902499
  • Book DOI: https://doi.org/10.1017/CBO9780511902499
Please enter your name
Please enter a valid email address
Who would you like to send this to *
×
References
[1] A., Burstein. On some properties of permutation tableaux. Ann. Comb., 11(3-4):355–368, 2007.
[2] R., Chapman and L. K., Williams. A conjecture of Stanley on alternating permutations. Electron. J. Combin., 14(1):Note 16, 7 pp., 2007.
[3] S., Corteel. Crossings and alignments of permutations. Adv. in Appl. Math., 38(2):149–163, 2007.
[4] S., Corteel and P., Nadeau. Bijections for permutation tableaux. European J. Combin., 30(1):295–310, 2009.
[5] S., Corteel and L. K., Williams. A Markov chain on permutations which projects to the PASEP. Int. Math. Res. Not. IMRN, 2007(17):Art. ID rnm055, 27, 2007.
[6] S., Corteel and L. K., Williams. Tableaux combinatorics for the asymmetric exclusion process. Adv. in Appl. Math., 39(3):293–310, 2007.
[7] K., Eriksson. Strongly convergent games and Coxeter groups. PhD thesis, KTH Royal Institute of Technology, 1993.
[8] A., Postnikov. Webs in totally positive Grassmann cells. Manuscript, 2001.
[9] N. J. A., Sloane. The On-line Encyclopedia of Integer Sequences. Available online at http://www.research.att.com/∼njas/sequences/.
[10] E., Steingrímsson and L. K., Williams. Permutation tableaux and permutation patterns. J. Combin. Theory Ser. A, 114(2):211–234, 2007.
[11] L. K., Williams. Enumeration of totally positive Grassmann cells. Adv. Math., 190(2):319–342, 2005.